Pacific Journal of Mathematics

On derivations in division rings.

Morris Weisfeld

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 335-343.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038645

Mathematical Reviews number (MathSciNet)
MR0110729

Zentralblatt MATH identifier
0091.03501

Subjects
Primary: 16.00

Citation

Weisfeld, Morris. On derivations in division rings. Pacific J. Math. 10 (1960), no. 1, 335--343. https://projecteuclid.org/euclid.pjm/1103038645


Export citation

References

  • [1] F. Artin, Galois Theory, Notre Dame, Indiana, 1944.
  • [2] A. A. Albert, Structure of Algebras, Amer. Math. Soc, New York, 1939.
  • [3] S. Amitsur, A generalization of a theorem on linear differential equations, Bull. Amer. Math. Soc, 54 (1948), 937-941.
  • [4] J. Dieudonne, Les semi-derivationsdans les extensions radicielles C. R. Acad. Sci. Paris, 227 (1948) 1319-1320.
  • [5] J. Dieudonne, Theorizede Galois des extensions radiciellesd'exposent quelconque.C. R. Acad. Sci. Paris, 228 (1949) 148-150.
  • [6] N. Jacobson, Abstract derivationand Lie algebras, Trans. Amer. Math. Soc, 42 (1937) 206-224. 7.1Galois theory of purely inseparable fields of exponent one, Amer. J. of Math., 66 (1944), 645-649.
  • [8] N. Jacobson, Structure of Rings, Amer. Math. Soc, New York, 1956.